Advanced search
1 file | 2.81 MB Add to list

Godunov-type schemes with an inertia term for unsteady full Mach number range flow calculations

Author
Organization
Keywords
AUSM, UPWIND SCHEMES, BEHAVIOR, LIMIT, DISSIPATION, SEQUEL, AUSM(+)-UP, SPEEDS, FLUX, All Mach number schemes, AUSM schemes, Godunov-type schemes, Low Mach number, Momentum interpolation

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 2.81 MB

Citation

Please use this url to cite or link to this publication:

MLA
moguen, yann et al. “Godunov-type Schemes with an Inertia Term for Unsteady Full Mach Number Range Flow Calculations.” JOURNAL OF COMPUTATIONAL PHYSICS 281 (2015): 556–590. Print.
APA
moguen, yann, delmas, simon, perrier, vincent, bruel, pascal, & Dick, E. (2015). Godunov-type schemes with an inertia term for unsteady full Mach number range flow calculations. JOURNAL OF COMPUTATIONAL PHYSICS, 281, 556–590.
Chicago author-date
moguen, yann, simon delmas, vincent perrier, pascal bruel, and Erik Dick. 2015. “Godunov-type Schemes with an Inertia Term for Unsteady Full Mach Number Range Flow Calculations.” Journal of Computational Physics 281: 556–590.
Chicago author-date (all authors)
moguen, yann, simon delmas, vincent perrier, pascal bruel, and Erik Dick. 2015. “Godunov-type Schemes with an Inertia Term for Unsteady Full Mach Number Range Flow Calculations.” Journal of Computational Physics 281: 556–590.
Vancouver
1.
moguen yann, delmas simon, perrier vincent, bruel pascal, Dick E. Godunov-type schemes with an inertia term for unsteady full Mach number range flow calculations. JOURNAL OF COMPUTATIONAL PHYSICS. 2015;281:556–90.
IEEE
[1]
yann moguen, simon delmas, vincent perrier, pascal bruel, and E. Dick, “Godunov-type schemes with an inertia term for unsteady full Mach number range flow calculations,” JOURNAL OF COMPUTATIONAL PHYSICS, vol. 281, pp. 556–590, 2015.
@article{5916280,
  author       = {{moguen, yann and delmas, simon and perrier, vincent and bruel, pascal and Dick, Erik}},
  issn         = {{0021-9991}},
  journal      = {{JOURNAL OF COMPUTATIONAL PHYSICS}},
  keywords     = {{AUSM,UPWIND SCHEMES,BEHAVIOR,LIMIT,DISSIPATION,SEQUEL,AUSM(+)-UP,SPEEDS,FLUX,All Mach number schemes,AUSM schemes,Godunov-type schemes,Low Mach number,Momentum interpolation}},
  language     = {{eng}},
  pages        = {{556--590}},
  title        = {{Godunov-type schemes with an inertia term for unsteady full Mach number range flow calculations}},
  url          = {{http://dx.doi.org/10.1016/j.jcp.2014.10.041}},
  volume       = {{281}},
  year         = {{2015}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: